RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1966, Volume 170, Number 2, Pages 257–260 (Mi dan32541)  

This article is cited in 4 scientific papers (total in 4 papers)

MATHEMATICS

Almost everywhere diverging Fourier series with respect to eigenfunctions of multi-dimensional regions

V. A. Il'in

Lomonosov Moscow State University

Full text: PDF file (461 kB)

Bibliographic databases:
UDC: 517.521.5
Presented: А. Н. Колмогоров
Received: 08.12.1965

Citation: V. A. Il'in, “Almost everywhere diverging Fourier series with respect to eigenfunctions of multi-dimensional regions”, Dokl. Akad. Nauk SSSR, 170:2 (1966), 257–260

Citation in format AMSBIB
\Bibitem{Ili66}
\by V.~A.~Il'in
\paper Almost everywhere diverging Fourier series with respect to eigenfunctions of multi-dimensional regions
\jour Dokl. Akad. Nauk SSSR
\yr 1966
\vol 170
\issue 2
\pages 257--260
\mathnet{http://mi.mathnet.ru/dan32541}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0201905}
\zmath{https://zbmath.org/?q=an:0191.07501}


Linking options:
  • http://mi.mathnet.ru/eng/dan32541
  • http://mi.mathnet.ru/eng/dan/v170/i2/p257

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. M. Nikishin, “A resonance theorem and series in eigenfunctions of the Laplacian”, Math. USSR-Izv., 6:4 (1972), 788–806  mathnet  crossref  mathscinet  zmath
    2. L. V. Zhizhiashvili, “Some problems in the theory of simple and multiple trigonometric and orthogonal series”, Russian Math. Surveys, 28:2 (1973), 65–127  mathnet  crossref  mathscinet  zmath
    3. K. I. Babenko, “On summability and convergence of eigenfunction expansions of a differential operator”, Math. USSR-Sb., 20:2 (1973), 157–211  mathnet  crossref  mathscinet  zmath
    4. Sh. A. Alimov, V. A. Il'in, E. M. Nikishin, “Convergence problems of multiple trigonometric series and spectral decompositions. I”, Russian Math. Surveys, 31:6 (1976), 29–86  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:38
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020